# SDR MASA20210914404

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC6701205111
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 2-2 OF SLAT #2 ON THE LH AND RH WING WAS FOUND TO HAVE CORROSION DAMAGE ON THE LOWER FACE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 IPC 27-81-41, FIGURE 5, ITEM 85, EA 69-2021-152.
